| Model Number |
500001004500 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator failed to recover the drawer.The customer was able to recover the fridge door, but all internal drawers were not working.However, there were no delays, adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 23-apr-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that refrigerator door recovery issue.The field service engineer (fse) power cycled both the helmer unit and medstation by shutting them down for several minutes and bringing them back online.Verified the helmer appeared to be functioning normally afterward.Coordinated with site staff regarding recovery procedures and followed up with the customer after service.Post reboot, the helmer operated normally with no observed door issues.The system functioned as intended after the field service engineer (fse) resolved the issue.